×

zbMATH — the first resource for mathematics

Non-commutative Dedekind rings. (English) Zbl 0174.06801

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Asano, K, Arithmetische idealtheorie in nichtkommutativen ringen, Japan J. math., 16, 1-36, (1940) · JFM 65.0103.01
[2] Auslander, M; Goldman, O, Maximal orders, Trans. am. math. soc., 97, 1-24, (1960) · Zbl 0117.02506
[3] Cartan, H; Eilenberg, S, Homological algebra, (1956), Princeton Univ. Press Princeton, New Jersey · Zbl 0075.24305
[4] Chevalley, C, L’arithmétique dans LES algèbres de matrices, Actualités sc. indust., no. 323, (1936), Paris · JFM 62.0102.01
[5] Cohn, P.M, Morita equivalence and duality, Queen mary college math. notes, (1966), London · Zbl 0377.16015
[6] Deuring, M, Algebren, (1935), Springer Berlin · JFM 61.0118.01
[7] Goldie, A.W, Rings with maximum condition, () · Zbl 0091.03304
[8] Harada, M, On generalization of Asano’s maximal orders in a ring, Osaka J. math., 1, 61-68, (1964) · Zbl 0241.16004
[9] Hart, R, Simple rings with uniform right ideals, J. London math. soc., 42, 614-617, (1967) · Zbl 0154.27602
[10] Hirsch, K.A, A note on non-commutative polynomials, J. London math. soc., 12, 264-266, (1937) · JFM 63.0085.01
[11] Jacobson, N, The theory of rings, (1943), American Mathematical Society Mathematics New York, Surveys II
[12] Kaplansky, I, Modules over Dedekind rings and valuation rings, Trans. am. math. soc., 72, 327-340, (1952) · Zbl 0046.25701
[13] Levy, L, Torsion-free and divisible modules over non-integral-domains, Canadian J. math., 15, 132-151, (1963) · Zbl 0108.04001
[14] Rinehart, G.S, Note on the global dimension of a certain ring, (), 341-346 · Zbl 0104.26102
[15] Robson, J.C, Artinian quotient rings, (), 600-616 · Zbl 0154.28803
[16] Small, L.W, Hereditary rings, (), 25-27 · Zbl 0135.07703
[17] Small, L.W, Orders in Artinian rings, II, J. algebra, 9, 266-273, (1968) · Zbl 0164.03904
[18] Strooker, J.R, Faithfully projective modules and Clean algebras, () · Zbl 0192.38002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.